UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

A critical review of discrete filled function methods in solving nonlinear discrete optimization problems


Woon, Siew Fang and Rehbock, Volker (2010) A critical review of discrete filled function methods in solving nonlinear discrete optimization problems. Applied Mathematics and Computation, 217 (1). pp. 25-41. ISSN 00963003

[img] PDF
Restricted to Repository staff only

Download (1MB)

Abstract

Many real life problems can be modeled as nonlinear discrete optimization problems.Such problems often have multiple local minima and thus require global optimization methods.Due to high complexity of these problems, heuristic based global optimization techniques are usually required when solving large scale discrete optimization or mixed discrete optimization problems.One of the more recent global optimization tools is known as the discrete filled function method.Nine variations of the discrete filled function method in literature are identified and a review on theoretical properties of each method is given.Some of the most promising filled functions are tested on various benchmark problems.Numerical results are given for comparison.

Item Type: Article
Uncontrolled Keywords: Discrete filled function Discrete global optimization Nonlinear discrete optimization heuristic
Subjects: Q Science > QA Mathematics
Divisions: College of Arts and Sciences
Depositing User: Dr. Siew Fang Woon
Date Deposited: 30 Sep 2013 01:54
Last Modified: 30 Sep 2013 01:54
URI: http://repo.uum.edu.my/id/eprint/9171

Actions (login required)

View Item View Item